信息科学与工程学院机构知识库

Institutional Repository, School of Information Science and Engineering

 

兰州大学机构库  > 信息科学与工程学院  > 期刊论文
题名: Nonlinear dynamics and circuit realization of a new chaotic flow: A variant of Lorenz, Chen and Lu
作者: Li, XF; Chlouverakis, KE; Xu, DL
收录类别: SCIE ; EI
出版日期: 2009-08
刊名: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS
卷号: 10, 期号:4, 页码:2357-2368
出版者: ELSEVIER
出版地: OXFORD
英文摘要: In this paper, a new three-dimensional autonomous chaotic system is presented, and the range of the parameters which can induce the system to be unstable is analyzed. The dynamical behavior of this system is further investigated in some detail, including equilibria and stability, various attractors, together with the maximally complex attractor, Poincare maps, bifurcations, and Lyapunov-exponent spectrum. The oscillator circuit of the new chaotic system is afterwards designed by using EWB software and a typical chaotic attractor is experimentally demonstrated. Crown Copyright (c) 2008 Published by Elsevier Ltd. All rights reserved.
关键词: New autonomous chaotic system ; Bifurcation ; Chaos ; Phase portrait ; Poincare maps ; Lyapunov exponent ; Circuit realization
作者部门: [Li, Xian-Feng] Lanzhou Jiaotong Univ, Sch Math Phys & Software Engn, Lanzhou 730070, Peoples R China ; [Chlouverakis, Konstantinos E.] Univ Athens, Dept Informat & Telecommun, Athens 15784, Greece ; [Xu, Dong-Liang] Lanzhou Univ, Sch Informat Sci & Engn, Lanzhou 730000, Peoples R China
通讯作者: Li, XF (reprint author), Lanzhou Jiaotong Univ, Sch Math Phys & Software Engn, Lanzhou 730070, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: National Natural Science Foundation of China [50475109] ; Gansu Province Government of China [3ZS-042-B25-049] ; Scientific Research Foundations of Lanzhou Jiaotong University of China [DXS-07-0028, DXS-07-0029]
所属项目名称: 国家自然科学基金项目 ; 甘肃省自然科学基金计划
项目资助者: NSFC ; GSSTD
语种: 英语
DOI: 10.1016/j.nonrwa.2008.04.024
ISSN号: 1468-1218
WOS记录号: WOS:000264911200040
EI记录号: 20091111956929
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/116126
Appears in Collections:信息科学与工程学院_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Li-2009-Nonlinear dynamics and circuit realiza.pdf(1709KB)----限制开放 联系获取全文

Recommended Citation:
Li, XF,Chlouverakis, KE,Xu, DL. Nonlinear dynamics and circuit realization of a new chaotic flow: A variant of Lorenz, Chen and Lu[J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS,2009,10(4):2357-2368.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Li, XF]'s Articles
[Chlouverakis, KE]'s Articles
[Xu, DL]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Li, XF]‘s Articles
[Chlouverakis, KE]‘s Articles
[Xu, DL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace